Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 508793, 7 pages
http://dx.doi.org/10.1155/2014/508793
Research Article

Performance of Some Stochastic Restricted Ridge Estimator in Linear Regression Model

1Department of Mathematics & KLDAIP, Chongqing University of Arts and Sciences, Chongqing 402160, China
2College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 8 March 2014; Accepted 15 April 2014; Published 30 April 2014

Academic Editor: Junjie Wei

Copyright © 2014 Jibo Wu and Chaolin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jibo Wu and Chaolin Liu, “Performance of Some Stochastic Restricted Ridge Estimator in Linear Regression Model,” Journal of Applied Mathematics, vol. 2014, Article ID 508793, 7 pages, 2014. doi:10.1155/2014/508793